U.S. doctors online nowAsk doctors free
Silver Spring, MD
A 18-year-old female asked:

Hydroquinone left my face with a big red mark yesterday it started to burn i also used retin a (tretinoin) anything i can do to remove redness?

2 doctor answers2 doctors weighed in
Dr. Joseph Gutman
44 years experience
Please...: Stop using all of it. You can use over the counter Hydrocortisone cream, but it still will take a few days to go away
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Linda Everett
Internal Medicine 23 years experience
Skin irritation: Both retinA and hydroquinone can be very irritating to the skin. RetinA also makes your skin sensitive to the sun. If you stop using these creams the redness should go away on its own.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 5, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.